# SDR CA080221013

- Difficulty date: February 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620010
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAG CAME INTO VIEW IN PILOTS ENCODING ALTIMETER AND NEEDLE FROZE. RETURNED TO NORMAL MOMENTS LATER. MAINT WAS NOT ABLE TO DUPLICATE THE SNAG. THERE IS AN SDR 20070914001 PERTAINING TO THE SAME DEFECT ON THIS SN UNIT, AS INSTALLED IN A DIFFERENT PC12. THE REPAIR REPORT AT THAT TIME INDICATED THE DEFECT HAD BEEN CONFIRMED AND REPAIRED. (TC NR 20080221013)
